# SDR AALA201909059009

- Difficulty date: September 4, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 56,083 hours, 15,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: R3 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE. RELAMPED R3 DOOR EXT SLIDE LIGHT IAW AMM 33-51-06.
